Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 100, NWS Milwaukee, WI

December 25, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 25, 2012, 3:38 PM CST. It took effect at Dec 26, 2012, 12:00 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 3:38 PM CST (21:38 UTC)
In effect from
Dec 26, 2012, 12:00 AM CST
Expired
Dec 27, 2012, 6:00 PM CST
In force
42 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WHUS73 KMKX 252138
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CST TUE DEC 25 2012

...BRISK WINDS AND HIGH WAVES LATER TONIGHT INTO THURSDAY NIGHT...

.STRONG LOW PRESSURE WILL PASS WELL SOUTHEAST OF THE AREA TONIGHT
THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT WITH THE LOW WILL
ALLOW BRISK NORTHEAST WINDS TO DEVELOP TONIGHT...AND LINGER
THROUGH THURSDAY. THESE WINDS WILL GENERATE HIGH WAVES NEAR THE
SHORE LATER TONIGHT...LINGERING INTO THURSDAY NIGHT.

LMZ645-646-260545-
/O.NEW.KMKX.SC.Y.0100.121226T0600Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATER TONIGHT THROUGH WEDNESDAY
  NIGHT...BACKING NORTH THURSDAY. GUSTS UP TO 30 KNOTS POSSIBLE AT
  TIMES. WINDS WEAKENING THURSDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 5 TO 10 FEET
  WEDNESDAY AND WEDNESDAY NIGHT. WAVES SUBSIDING LATER THURSDAY
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-260545-
/O.NEW.KMKX.SC.Y.0100.121226T0900Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
338 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM CST FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATER TONIGHT THROUGH WEDNESDAY
  NIGHT...BACKING NORTH THURSDAY. GUSTS UP TO 30 KNOTS POSSIBLE AT
  TIMES. WINDS WEAKENING THURSDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 5 TO 10 FEET
  WEDNESDAY AND WEDNESDAY NIGHT. WAVES SUBSIDING LATER THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
212 
WHUS73 KMKX 260238
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CST TUE DEC 25 2012

...BRISK WINDS AND HIGH WAVES EXPECTED LATER TONIGHT THROUGH THURSDAY
NIGHT...

.STRONG LOW PRESSURE WILL PASS WELL SOUTHEAST OF THE AREA TONIGHT
THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE
LOW WILL ALLOW BRISK NORTHEAST WINDS TO DEVELOP TONIGHT...AND
LINGER THROUGH THURSDAY. THESE WINDS WILL GENERATE HIGH WAVES NEAR
THE SHORE LATER TONIGHT...LINGERING INTO THURSDAY NIGHT.

LMZ645-646-261045-
/O.CON.KMKX.SC.Y.0100.121226T0600Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
838 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
3 AM CST FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WILL VEER TO THE NORTHEAST OVERNIGHT
  AND INCREASING TO 15 TO 25 KNOTS...AND CONTINUE THROUGH
  WEDNESDAY NIGHT. GUSTS UP TO 30 KNOTS POSSIBLE AT TIMES. WINDS
  WEAKENING THURSDAY NIGHT.

* WAVES: BUILDING TO 4 TO 7 FEET LATER TONIGHT...AND 5 TO 10 FEET
  WEDNESDAY AND WEDNESDAY NIGHT. WAVES SUBSIDING LATER THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-261045-
/O.CON.KMKX.SC.Y.0100.121226T0900Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
838 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM CST FRIDAY. 

* WINDS: NORTH 5 TO 15 KNOTS VEERING NORTHEAST 15 TO 25 KNOTS
  LATER TONIGHT THROUGH WEDNESDAY NIGHT...BACKING NORTH THURSDAY.
  GUSTS UP TO 30 KNOTS POSSIBLE AT TIMES. WINDS WEAKENING THURSDAY
  NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 4 TO 8 FEET
  WEDNESDAY AND WEDNESDAY NIGHT. WAVES SUBSIDING LATER THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
185 
WHUS73 KMKX 260946
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CST WED DEC 26 2012

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY NIGHT...

.STRONG LOW PRESSURE WILL MOVE FROM TENNESSEE TO WEST VIRGINIA
TODAY BEFORE MOVING UP THE EASTERN SEABOARD TONIGHT AND THURSDAY.  A
TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL ALLOW BRISK
NORTHEAST WINDS TO PERSIST TODAY...AND LINGER THROUGH THURSDAY. THESE
WINDS WILL GENERATE HIGH WAVES OVER THE COASTAL WATERS THROUGH
THURSDAY WITH THE WAVES AND WINDS GRADUALLY SUBSIDING THURSDAY
NIGHT. 

LMZ645-646-261700-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TODAY AND TONIGHT. NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS
  THURSDAY.  

* WAVES: BUILDING TO 6 TO 10 FEET TODAY WITH HIGHEST WAVES TOWARD
  THE ILLINOIS BORDER. WAVES 4 TO 8 FEET TONIGHT SUBSIDING TO 3
  TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-261700-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
346 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND
  TONIGHT.  NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS THURSDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY. WAVES 4 TO 7 FEET TONIGHT
  SUBSIDING TO 3 TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
814 
WHUS73 KMKX 261530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST WED DEC 26 2012

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY NIGHT...

.STRONG LOW PRESSURE WILL MOVE FROM EASTERN KENTUCKY TO WEST
VIRGINIA TODAY...BEFORE MOVING UP THE EASTERN SEABOARD TONIGHT AND
THURSDAY. A TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL
ALLOW BRISK NORTHEAST WINDS TO PERSIST TODAY...AND LINGER THROUGH
THURSDAY. THESE WINDS WILL GENERATE HIGH WAVES OVER THE COASTAL
WATERS THROUGH THURSDAY...WITH THE WAVES AND WINDS GRADUALLY
SUBSIDING THURSDAY NIGHT.

LMZ645-646-262330-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST WIND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  TODAY AND TONIGHT. NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS 
  THURSDAY. 

* WAVES: BUILDING TO 6 TO 10 FEET TODAY...WITH HIGHEST WAVES
  TOWARD THE ILLINOIS BORDER. WAVES 4 TO 8 FEET
  TONIGHT...SUBSIDING TO 3 TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-262330-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
930 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND
  TONIGHT. NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS THURSDAY.

* WAVES: BUILDING TO 5 TO 8 FEET TODAY. WAVES 4 TO 7 FEET
  TONIGHT...SUBSIDING TO 3 TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
877 
WHUS73 KMKX 262156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST WED DEC 26 2012

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY NIGHT...

.STRONG LOW PRESSURE WILL MOVE TO THE MID ATLANTIC COAST AND UP
THE EASTERN SEABOARD TONIGHT AND THURSDAY. A TIGHT PRESSURE
GRADIENT ASSOCIATED WITH THE LOW WILL ALLOW BRISK NORTHEAST WINDS
TO PERSIST TONIGHT INTO THURSDAY. THESE WINDS WILL GENERATE HIGH
WAVES OVER THE COASTAL WATERS THROUGH THURSDAY...WITH THE WAVES
GRADUALLY SUBSIDING THURSDAY NIGHT.

LMZ645-646-270600-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST WIND TO 30 KNOTS TONIGHT...BACKING NORTH
  THURSDAY. NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS LATER ON
  THURSDAY.

* WAVES: 6 TO 12 FEET INTO THIS EVENING...AND 4 TO 8 FEET
  TONIGHT...SUBSIDING TO 3 TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-270600-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
356 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTHEAST WIND TO 30 KNOTS TONIGHT...BACKING NORTH
  THURSDAY. NORTH WINDS DIMINISHING TO 10 TO 15 KNOTS LATER ON
  THURSDAY. 

* WAVES: 5 TO 10 FEET INTO THIS EVENING...AND 4 TO 8 FEET
  TONIGHT...SUBSIDING TO 3 TO 6 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
793 
WHUS73 KMKX 270241
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CST WED DEC 26 2012

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY NIGHT...

.STRONG LOW PRESSURE OVER THE EASTERN SEABOARD WILL CONTINUE TO
MOVE NORTHEAST ALONG THE ATLANTIC COAST TONIGHT AND THURSDAY. A
LINGERING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL
CONTINUE TO PRODUCE BRISK WINDS AND HIGH WAVES...HOWEVER WINDS
AND WAVES WILL SLOWLY SUBSIDE LATE TONIGHT THROUGH THURSDAY NIGHT.

LMZ645-646-271045-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
841 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTH WIND 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS
  ON THURSDAY. 

* WAVES: 6 TO 10 FEET TONIGHT WILL SUBSIDE TO 3 TO 6 FEET
  THURSDAY...AND BELOW 3 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-271045-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
841 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* WINDS: NORTH WIND 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15
  KNOTS ON THURSDAY.

* WAVES: 6 TO 10 FEET TONIGHT WILL SUBSIDE TO 3 TO 6 FEET
  THURSDAY...AND BELOW 3 FEET THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
981 
WHUS73 KMKX 271016
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 AM CST THU DEC 27 2012

...BRISK WINDS AND HIGH WAVES GRADUALLY DIMINISHING TODAY...

.STRONG LOW PRESSURE MOVING UP THE NEW ENGLAND COAST WILL CONTINUE
TO PRODUCE BRISK NORTH WINDS THIS MORNING. THESE WINDS ARE
EXPECTED TO DIMINISH THIS AFTERNOON AS WEAK HIGH PRESSURE BUILDS
TOWARD LAKE MICHIGAN. ASSOCIATED HIGH WAVES ARE DIMINISHING AND SHOULD BE
BELOW SMALL CRAFT LEVELS BY LATE THIS AFTERNOON OR EARLY THIS
EVENING.

LMZ645-646-271730-
/O.EXT.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
416 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 10 TO 20 KNOTS AND GRADUALLY DIMINISHING THIS
  AFTERNOON AND TONIGHT.  

* WAVES: 4 TO 7 FEET THIS MORNING SUBSIDING TO 3 TO 6 FEET THIS
  AFTERNOON. WAVES 2 TO 4 FEET TONIGHT AND CONTINUING TO DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-271730-
/O.EXT.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
416 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 10 TO 20 KNOTS AND GRADUALLY DIMINISHING THIS
  AFTERNOON AND TONIGHT.  

* WAVES: 4 TO 7 FEET THIS MORNING SUBSIDING TO 3 TO 6 FEET THIS
  AFTERNOON. WAVES 2 TO 4 FEET TONIGHT AND CONTINUING TO DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
544 
WHUS73 KMKX 271533
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST THU DEC 27 2012

...BRISK WINDS AND HIGH WAVES GRADUALLY DIMINISHING TODAY...

.STRONG LOW PRESSURE MOVING UP THE NEW ENGLAND COAST WILL
CONTINUE TO PRODUCE BRISK NORTH WINDS LATE THIS MORNING. THESE
WINDS ARE EXPECTED TO DIMINISH THIS AFTERNOON...AS WEAK HIGH
PRESSURE BUILDS TOWARD LAKE MICHIGAN. ASSOCIATED HIGH WAVES ARE
DIMINISHING...AND WILL CONTINUE TO DIMINISH INTO THIS EVENING.

LMZ645-646-272345-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 10 TO 20 KNOTS...GRADUALLY DIMINISHING THIS
  AFTERNOON.

* WAVES: 3 TO 6 FEET THROUGH LATE THIS AFTERNOON...THEN SUBSIDING
  TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-272345-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
933 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 15 TO 20 KNOTS LATE THIS MORNING...GRADUALLY
  DIMINISHING THIS AFTERNOON.

* WAVES: 3 TO 6 FEET THROUGH LATE THIS AFTERNOON...THEN SUBSIDING
  TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
469 
WHUS73 KMKX 272133
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CST THU DEC 27 2012

...HIGH WAVES SUBSIDING INTO THE EVENING...

.STRONG LOW PRESSURE MOVING UP THE NEW ENGLAND COAST WILL
ALLOW WINDS TO CONTINUE TO DIMINISH...AS WEAK HIGH PRESSURE
BUILDS TOWARD LAKE MICHIGAN. ASSOCIATED HIGH WAVES ARE
SUBSIDING...AND WILL CONTINUE TO SUBSIDE INTO THIS EVENING.

LMZ645-646-280000-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 10 TO 15 KNOTS INTO EARLY
  EVENING...DIMINISHING TO 5 TO 10 KNOTS.

* WAVES: 3 TO 5 FEET UNTIL EARLY EVENING...THEN SUBSIDING TO 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-280000-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-121228T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
333 PM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WIND 10 TO 15 KNOTS INTO EARLY
  EVENING...DIMINISHING TO 5 TO 10 KNOTS.

* WAVES: 3 TO 5 FEET UNTIL EARLY EVENING...THEN SUBSIDING TO 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:29 PM CST, 9 minutes earlier.

Area forecast discussion, Dec 25, 3:29 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST TUE DEC 25 2012

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

MAIN ISSUE THIS PERIOD WILL BE LAKE EFFECT SNOW SHOWERS NEAR LAKE
MICHIGAN. CURRENT LAKE EFFECT BAND EXTENDS FROM NORTH CENTRAL LAKE
MICHIGAN OPEN WATERS...SOUTH SOUTHWEST TO CHICAGO/OHARE AIRPORT.
THIS BAND HAS BEEN SHOWING A VERY SLOW PROGRESSION TO THE WEST.
LOCAL WRF 4KM MODEL SEEMS TO HAVE A DECENT HANDLE ON THINGS AT THIS
TIME...AND BRINGS THE BAND INTO THE LAKESHORE COUNTIES BETWEEN 03Z
AND 06Z WEDNESDAY. OTHER SYNOPTIC/MESOSCALE MODELS EITHER NOT
HANDLING CURRENT TRENDS WITH THE BAND WELL...OR NOT SHOWING IT AT
ALL. AS SUCH...CONFIDENCE IS MEDIUM WITH AREAL COVERAGE AND SNOW
ACCUMULATIONS.

FAVORABLE NORTHEAST FETCH AND DELTA T VALUES OF 14 TO 16 DEGREES
CELSIUS ARE THINGS WORKING FOR THE LAKE EFFECT SNOW TONIGHT AND
WEDNESDAY...BUT ALSO HAVING TROUBLE GETTING SATURATION IN THE -10
DEGREE CELSIUS AND COLDER LAYER. SHEBOYGAN FORECAST SOUNDINGS WERE
SHOWING THE BEST MOISTENING IN THE DENDRITE ZONE LATER TONIGHT AND
WEDNESDAY...AS NORTHERN END OF BAND TRIES TO SHIFT ONSHORE. WENT
WITH THE HIGHEST POPS THERE AS A RESULT...WITH LOWER POPS TO THE
SOUTH NEAR LAKE MICHIGAN. WENT WITH SNOW ACCUMULATIONS UNDER AN INCH
THROUGH WEDNESDAY IN THESE AREAS. MANY AREAS MAY SEE LONG PERIODS
WITHOUT ANY SNOW...DEPENDING ON HOW BAND SETS UP.

THE REST OF THE AREA WILL SEE CLOUDS GRADUALLY INCREASE TONIGHT INTO
WEDNESDAY...AS STRONG LOW PRESSURE SYSTEM PASSES WELL SOUTHEAST OF
THE AREA. TEMPERATURES WILL BE A BIT WARMER THAN LAST NIGHT WITH
MORE CLOUDS...WITH NEAR NORMAL TEMPERATURES WEDNESDAY.

WEDNESDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
CONCERN IS HANDLING OF LAKE EFFECT SNOW CHANCES. NAM IS COLDEST AT
850 AND FOCUSES PRECIP AROUND SHEBOYGAN AND OZAUKEE COUNTIES. WILL
MAINTAIN HIGHLIGHT OF THESE AREAS WITH THE HIGHEST POPS AND SOME
LIGHT ACCUMULATION. HOWEVER GFS AND ECMWF SHOW A WARMER SOLUTION
THIS TIME FRAME WITH NO QPF. WILL GO WITH CHANCE POPS THERE...WITH
LOWER CHANCES FURTHER SOUTH WHERE INSTABILITY NOT AS FAVORABLE.
TRAJECTORIES LOOK DECENT.

THURSDAY - CONFIDENCE...MEDIUM
QUIET DAY WITH HIGH PRESSURE CONTINUING TO RIDGE INTO THE AREA.
UPPER FLOW ANTICYCLONIC AHEAD OF APPROACHING SHORTWAVE. 1000-850
WIND FLOW REMAINS NNE WITH POCKETS OF WEAK CONVERGENCE NOTED. NAM
850 TEMPS ARE COLDEST AND THUS MOST FAVORABLE FOR LAKE EFFECT SNOW
SHOWERS. GFS/ECMWF MORE SUPPORTIVE OF CLOUDS/FLURRIES. WILL GO WITH
THE ALLBLEND POPS THAT FAVOR THE LATTER. ALSO...MOISTURE NOT
REACHING UP TO -10C SO NOT A GOOD SIGN IN THE DENDRITE DEPARTMENT.

THURSDAY NIGHT THROUGH FRIDAY NIGHT - CONFIDENCE...MEDIUM
MODELS IN AGREEMENT ON BRING SHORTWAVE TROUGH ACROSS THE BADGERLAND
WITH DECENT SHOT AT SOME LIGHT SNOW. NOT A BIG SYSTEM. SURFACE LOW
IS WEAK...MORE OF AN INVERTED TROUGH LOOK. 10-15 UNITS OF 700-300
MILLIBAR Q-VECTOR CONVERGENCE...MODERATE...FOR THE EVENT. INITIAL
FORCING THURSDAY NIGHT VIA LEAD WAVE VORT MAX IMPINGING UPON THE
CWA. WAA IS THERE BUT SIGNAL IS WEAK. BETTER FORCING FROM THE
SHORTWAVE AFFECTS THE AREA ON FRIDAY INTO FRIDAY EVENING. 200-300
MILLIBAR JET CORE IS WELL TO OUR SOUTHEAST SO ONLY SOME SUBTLE ALONG
STREAM SHEAR NOTED FROM THE PROGS. NOT THE BEST JET POSITIONING OR
FORCING FROM THIS PERSPECTIVE. NOT SEEING A GREAT ISENTROPIC/WAA
SIGNAL FOR THE EVENT. GIVEN QPF...LOOKING MOSTLY LIKELY AT AN INCH
OR TWO.

SATURDAY - CONFIDENCE...MEDIUM
850 MILLIBAR TROUGH EXITS EAST EARLY. CYCLONIC FLOW LINGERS SO HARD
TO ARGUE WITH THE ALLBLEND SLIGHT POPS.

SUNDAY AND BEYOND - CONFIDENCE...MEDIUM
LOOKS QUIET WITH FAIRLY BENIGN NW UPPER FLOW. WEAK SYSTEM MONDAY
THOUGH MOISTURE LOOKS SCANT WITH WAVE STRENGTH NOT LOOKING TOO
DAUNTING ESPECIALLY ON THE ECMWF. BETTER MOISTURE/FORCING LOOKS
NORTH.

&&

.AVIATION/00Z TAFS/....AVIATION/00Z TAFS/...

FOR MADISON...EXPECT VFR CONDITIONS TONIGHT AND WEDNESDAY. MID LEVEL
CLOUDS WILL GRADUALLY SPREAD INTO THE AREA INTO THIS EVENING...WITH
LOWER BUT STILL VFR CLOUDS AFTER 03Z WEDNESDAY AND THROUGH THE DAY
ON WEDNESDAY. NORTHEAST WINDS WILL INCREASE ON WEDNESDAY...AS STRONG
LOW PRESSURE TRACKS WELL SOUTHEAST OF THE AREA. GUSTS UP TO 25 KNOTS
ARE POSSIBLE IN THE AFTERNOON.

FOR THE EASTERN TAF SITES...EXPECT VFR CEILINGS INTO MID EVENING.
MVFR CEILINGS SHOULD DEVELOP AFTER 03Z WEDNESDAY...LASTING THROUGH
THE DAY WEDNESDAY. WAUKESHA MAY SEE MORE VFR CEILINGS THAN MVFR
DURING THIS TIME. NORTHEAST WINDS WILL ALSO PICK UP ON WEDNESDAY
WITH THE PASSING LOW WELL TO THE SOUTHEAST. GUSTS UP TO 25 KNOTS ARE
POSSIBLE IN THE AFTERNOON.

MAIN ISSUE WILL BE LAKE EFFECT SNOW CHANCES AT MILWAUKEE AND
KENOSHA. CURRENT BAND AFFECTING CHICAGO/OHARE EXTENDS NORTH ACROSS
THE MIDDLE OF THE LAKE...TO THE NORTH CENTRAL OPEN WATERS OF THE
LAKE.

THIS BAND SHOULD SLOWLY SHIFT WESTWARD TOWARD KENOSHA AND MILWAUKEE
THIS EVENING AND OVERNIGHT. BROUGHT PREVAILING LIGHT SNOW SHOWERS
WITH VFR VISIBILITIES TO THESE SITES BETWEEN 03Z AND 06Z
WEDNESDAY...THEN KEPT THEM THROUGH THE DAY WEDNESDAY. THERE IS SOME
UNCERTAINTY WITH THIS BAND OF SNOW SHOWERS...AS  MOISTURE IN THE LOW
LEVELS IS QUESTIONABLE AT TIMES.

THUS...ANY LIGHT SNOW SHOWERS SHOULD BE ON AND OFF DURING THIS
TIME...AND IF THE BAND SLOWS DOWN OR MOVES QUICKER THAN
EXPECTED...THERE MAY BE A LARGE PART OF THE NIGHT AND WEDNESDAY THAT
DOES NOT SEE ANY SNOW SHOWERS. GIVEN THE UNCERTAINTY...NOT EXPECTING
MORE THAN A FEW TENTHS OF AN INCH OF ACCUMULATION DURING THIS TIME.
WILL HAVE TO WATCH BAND AS IT UNFOLDS...AND UPDATE TAFS ACCORDINGLY.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING AT 06Z TONIGHT
SOUTH OF NORTH POINT LIGHTHOUSE...AND AT 09Z NORTH OF THERE. PRESSURE
GRADIENT BECOMES TIGHT LATER TONIGHT THROUGH THURSDAY...AS THE STRONG
LOW PRESSURE SYSTEM REMAINS WELL SOUTHEAST OF THE AREA. THIS WILL RESULT
IN BRISK NORTHEAST WINDS OF 15 TO 25 KNOTS DURING THIS TIME...WHICH
SHOULD GENERATE HIGH WAVES OF UP TO 5 TO 10 FEET NEAR THE SHORE.

WINDS WILL WEAKEN BY THURSDAY EVENING...AS THE LOW MOVES AWAY FROM
THE AREA. THE HIGH WAVES SHOULD LAST INTO THURSDAY EVENING BEFORE
SUBSIDING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 AM CST FRIDAY
     FOR LMZ645-646.

     SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 3 AM CST FRIDAY FOR
     LMZ643-644.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD
WEDNESDAY NIGHT THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Dec 25, 2:50 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CST TUE DEC 25 2012

WIZ046-047-051-052-056>060-062>072-261000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
250 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-261000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
250 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY GOES INTO EFFECT LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY CONTINUES WEDNESDAY THROUGH THURSDAY EVENING.

COLLAR
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.